MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-18 4/200/130; PERIPHERAL DILATATION CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-18 4/200/130; PERIPHERAL DILATATION CATHETER
Model Number 376300
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The passeo-18 peripheral balloon catheter was selected for treatment of a mildly calcified lesion (85 percent stenosis degree) in a moderately tortuous part of the mid sfa.It was attempted to use the passeo-18 for pre-dilatation, but the balloon could not be inflated.After removal of the device, a balloon leakage was detected.
 
Additional Manufacturer Narrative
The returned device was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation confirmed that the passeo-18 balloon is leaking from a gluing hole in the hub.Microscopic investigation revealed the leaking originating in a gap on the gluing interface between the glue in the hub and the inner shaft surface.The most probable root cause for the reported event is therefore related to the manufacturing process.The relevant internal departments were informed about the investigation results.

Brand Name
PASSEO-18 4/200/130
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22010994
Report Number1028232-2025-02326
Device Sequence Number7893309
Product Code LIT
UDI-Device Identifier07640130430075
UDI-Public(01)07640130430075(17)2709
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K072765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number376300
Device Catalogue Number376300
Device Lot Number08242644
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown